Open Access
Translator Disclaimer
October 2004 E′ and its relation with vector-valued functions on E
Daniel Carando, Silvia Lassalle
Author Affiliations +
Ark. Mat. 42(2): 283-300 (October 2004). DOI: 10.1007/BF02385480

Abstract

We study the relation between different spaces of vector-valued polynomials and analytic functions over dual-isomorphic Banach spaces. Under conditions of regularity on E and F, we show that the spaces of X-valuedn-homogeneous polynomials and analytic functions of bounded type on E and F are isomorphic whenever X is a dual space. Also, we prove that many of the usual subspaces of polynomials and analytic functions on E and F are isomorphic without conditions on the involved spaces.

Citation

Download Citation

Daniel Carando. Silvia Lassalle. "E′ and its relation with vector-valued functions on E." Ark. Mat. 42 (2) 283 - 300, October 2004. https://doi.org/10.1007/BF02385480

Information

Received: 8 April 2003; Published: October 2004
First available in Project Euclid: 31 January 2017

zbMATH: 1058.46024
MathSciNet: MR2101388
Digital Object Identifier: 10.1007/BF02385480

Rights: 2004 © Institut Mittag-Leffler

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.42 • No. 2 • October 2004
Back to Top